English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6480/11652
Visitors : 20170554      Online Users : 366
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8890

Title: Geometric Properties,Coincidence Theorems and Existence Results of Generalized Vector Equilibrium Problems
Authors: L. J. Lin;Q. H. ansari;Jai-Yen Wu
Contributors: 數學系
Keywords: Fan-KKM type theorem, coincidence theorems, fixedpoint
theorems, generalized vector equilibrium problems, maximal
pseudomonotone maps.
Date: 2003-04
Issue Date: 2011-05-10T06:47:06Z
Publisher: Springer Verlag
Abstract: The present paper is divided into two parts. In the first part,
we derive a Fan-KKM type theorem and establish some Fan type geometric
properties of convex spaces. By applying our results, we also
obtain some coincidence theorems and fixed-point theorems in the setting
of convex spaces. The second part deals with the applications of our
coincidence theorem to establish some existence results for a solution to
the generalized vector equilibrium problems.
Relation: Journal of Optimization Theory and Applications, 117(1):121-137
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback